教师与研究
  您的位置:首页 > 教师与研究 > 统计与金融系  
   陈昱【English】
  • 姓 名
  • 职 称
  • 电 话
  • 邮 件
  • 类 别
  • 主要研究方向
  • 陈昱
  • 副教授
  • +86-551-63600565
  • cyu(at)ustc.edu.cn     (at)换成@
  • 统计与金融系
  • 概率与统计
  •   个人详细信息
    陈昱,博士,管理学院统计与金融系副教授。研究方向为风险理论中的极限定理,多元统计分析理论等。

    课程主页:http://staff.ustc.edu.cn/~cyu

    科研项目(Research projects)

      主持项目

    • 国家青年科学基金项目"极值理论在风险理论中的应用研究"(批准号:11171321 )2012.1-2015.12,项目主持人
    • 国家青年科学基金项目"重尾场合下随机金融风险模型中的破产风险问题"(批准号:10801124)2009.1-2011.12,项目主持人

      参与项目

    • 中科院创新基金项目“数学及其应用中的若干前沿问题”, 2007-2010
    • 国家自然科学基金项目“复杂随机结构及其相关领域中的极限定理”,2007-2009
    • 国家自然科学基金项目“有误判或不完全基因数据的统计分析”, 2007-2009

    论文发表

    • Weiping Zhang, Laisheng Wei, Yu Chen (2011), The Superiorities of Bayes Linear Unbiased Estimation in Partitioned Linear model, Jrl Syst Sci & Complexity, to appear.
    • Weiping Zhang, Laisheng Wei, Yu Chen (2011), The Superiorities of Bayes Linear Unbiased Estimator in Multivariate Linear Models, Acta Mathematica Applicatae Sinica, to appear.
    • Yi, L, Chen, Y., and Su, C., (2011). Approximation of the tail probability of randomly weighted sums of dependent random variables with
      dominated variation. J. Math. Anal. Appl. 376, 365-372.
    • Chen Yu, Huangyin, Zhang Weiping, (2011) Asymptotic Ruin Probabilities for Proportional Investment Under Interest Force With Dominatedly-varying-tailed Claims. Journal of the Korean Statistical Society, to appear.
    • Yu Chen, Weiping Zhang, Jie Liu (2010), Asymptotic Tail Probability of Randomly Weighted Sum of Dependent Heavy-Tailed Random Variables, Asia-Pacific Journal of Risk and Insurance. Vol.4 :Iss. 2.
    • 陈昱,吴进(2010). 常数投资风险资产策略下保险公司的破产概率, 中国科学技术大学学报,已录用.
    • Weiping Zhang, Yu Chen, 2010,Double sampling method for genetic association analysis with defferential genotyping errors, Biostati., bioinform, and biomathematics, Vol 1, 43-54
    • Yu Chen, Weiping Zhang, 2007, Large deviations for random sums of negatively dependent random variables with consistently varying tails, Statist. Probab. Letters,Vol 77(5): 530-538.
    • Chen Yu, Su Chun, 2006, Finite time ruin probability with heavy-tailed insurance and financial risks, Statist. Probab. Letters, 76: 1812-1820.
    • Su Chun, Chen Yu, 2006, On the behavior of the product of independent random variables, Science in China, Series A, 49(3): 342-359.
    • Jie Liu, Chun Su, Yu Chen, Limiting theorems for the nodes in binary search trees. Science in China Series A: Mathematics. Vol. 51, No.1, 101-114(2008).
    • Su Chun, Hu Zhishui, Chen Yu, Liang Hanying, 2007, A wide class of heavy-ailed distributions and its applications, Front. Math. China, 2(2): 257-286
    • Su Chun, Chen Yu, 2007, Behaviors of the Product of Independent Random Variables, Int. Journal of Math. Analysis, 1: 21 – 35.
    • 陈昱, 苏淳, 2006,有利息力情形下的有限时间破产概率.中国科学技术大学学报, 36(9), 909-916.
    关于中国科大管理学院网站
    Copyright © 1995-2017 中国科学技术大学管理学院 版权所有
    移动终端自适应本站 | 实验中心制作与维护
    电子信箱:shu@ustcsom.com
    站点访问量: